# SDR DALA2019120317013

- Difficulty date: November 27, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 77,132 hours, 13,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND AFT GALLEY EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY CHARGER AND BATTERY PACK UNDER F/A JUMP SEAT. SYSTEM OPERATION IS NORMAL.
